Inventiones mathematicae

, Volume 81, Issue 2, pp 359–372 | Cite as

Deformation of Kähler matrics to Kähler-Einstein metrics on compact Kähler manifolds

  • Huai-Dong Cao
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chern, S.S.: Characteristic classes of Hermitian manifolds. Ann. Math.47, 85–121 (1946)Google Scholar
  2. 2.
    Hamilton, R.: Three-manifolds with positive Ricci curvature. J. Differ. Geom.17, 255–306 (1982)Google Scholar
  3. 3.
    Gilbarg, D., Trudinger, N.S.: Elliptic partial differential equations of second order. Berlin-Heidelberg-New York: Springer 1977Google Scholar
  4. 4.
    Ladyzenskaja, O.A., Solonnikov, V.A., Ural'Ceva, N.N.: Linear and quasilinear equations of parabolic type. Providence, Amer. Math. Soc. 1968Google Scholar
  5. 5.
    Li, P., Yau, S.-T.: Gradient estimates and Hanack inequalities for parabolic Schrodinger equations on Riemannian manifolds. (Preprint)Google Scholar
  6. 6.
    Yau, S.-T.: On the Ricci curvature of a compact Kahler Manifold and the complex Monge-Ampère equation, I. Comment. Pure Appl. Math.31, 339–411 (1978)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Huai-Dong Cao
    • 1
  1. 1.Department of MathematicsUniversity of California, San DiegoLa JollaUSA

Personalised recommendations